# SDR HNAA2018011600009

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,189 hours, 39,112 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Indication
- Location: Ice Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ICE CONDITION ADV MESSAGE DISPLAYED.  ACFT WAS NOT IN ICING CONDITIONS.   MESSAGE WENT OUT AT 13000 FEET AND CREW SMELLED SOMETHING BURNING.  PERFORMED ICE DETECTION SYSTEM OPS CHECK IAW AMM 30-80-00.  ALL OPS CHECKED GOOD.  ICE PROTECTION ELECTRICAL TEST ACCOMPLISHED AND PNEUMATIC ICE PROTECTION ON GROUND TEST ACCOMPLISHED. OPS CHECKED GOOD.   OK FOR SERVICE.
